# SDR UALA2010112204292

- Difficulty date: November 21, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 50,774 hours, 5,827 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Dislodged
- Location: Seats 32abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP CAME OFF AT SEATS 32ABC.  REPLACED SEAT MOUNTED EMERGENCY LIGHT ON SIDE OF THE SEAT.
